Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: Mixed meds HELP overstimulated !
|beez - Wed Nov 02, 2005 3:23 pm||
:shock: I 'm 42 and was suffering from low sex drive(did all the blood work etc)(my testerone level was a bit low) So, my ob gave me 3% testosterone cream to use.
But, in the mean time my dermatologist also put me on DHEA for a hair loss condition. Im totally stimulated ALL the time. Can't get anything done. Are these meds the cause? When I used the testosterione cream alone it did nothing so I stopped. Then when I began again it drove me wild ! Is it the mixture of the meds??? Help me please I hate this.
|Shannon Morgan, CMA - Fri Nov 04, 2005 3:34 pm||
Are you gettting this testosterone cream made at a compound pharmacy or is it a commercial preparation? It sounds like it may possibly be too high a dose for you; you should be feeling an increase in desire but not to the extent you describe. It can take several weeks for the testosterone to start working, it doesn't work right away. DHEA isn't responsible for sex drive.
Testosterone can masculinize women at a very high dose; women only produce about 10% of the testosterone that men do, naturally. You should contact your doctor about this, and let him know what is happening; it probably just needs to be adjusted.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.